Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error analysis for direct linear integral equation methods

Author: James L. Phillips
Journal: Math. Comp. 27 (1973), 849-859
MSC: Primary 45L05; Secondary 65R05
MathSciNet review: 0374843
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An error analysis of projection methods for solving linear integral equations of the second kind is presented. The relationships between several direct methods for solving integral equations are examined. It is shown that the error analysis given is applicable to other methods, including a modified Nyström method and certain degenerate kernel methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 45L05, 65R05

Retrieve articles in all journals with MSC: 45L05, 65R05

Additional Information

Keywords: Projection methods, Galerkin method, Nyström method, degenerate kernel methods, Chebyshev expansion, finite-rank operators
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society